# SDR 2004FA0000939

- Difficulty date: December 16, 2004
- Submitted: December 16, 2004
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 9000084
- Aircraft time: 1,602 hours
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Beam
- Part number: 900R1103001113
- Condition: Cracked
- Location: M/R Hub
- Part time: 1,602 hours
- Component: Hub, Doug
- Component part number: 900R1101000B119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND FLEX BEAM CRACKED IN AREA OF LEG GOING INTO UPPER HUB. REPLACED PART WITH UPDATED SERVICEABLE PART.
